Advertisement

Centered simple waves for the two-dimensional pseudo-steady isothermal flow around a convex corner

  • Wancheng ShengEmail author
  • Aidi Yao
Article
  • 4 Downloads

Abstract

The two-dimensional (2D) pseudo-steady isothermal flow, which is isentropic and irrotational, around a convex corner is studied. The self-similar solutions for the supersonic flow around the convex corner are constructed, where the properties of the centered simple wave are used for the 2D isentropic irrotational pseudo-steady Euler equations. The geometric procedures of the center simple waves are given. It is proven that the supersonic flow turns the convex corner by an incomplete centered expansion wave or an incomplete centered compression wave, depending on the conditions of the downstream state.

Key words

pseudo-steady flow isothermal flow two-dimensional (2D) Euler equation centered expansion simple wave centered compression simple wave 

Chinese Library Classification

O175.29 

2010 Mathematics Subject Classification

35L60 35L65 35L67 35R03 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    COURANT, R. and FRIEDRICHES, K. O. Supersonic Flow and Shock Waves, Interscience Publishers, New York (1948)Google Scholar
  2. [2]
    CHEN, S. X. Stability of a Mach configuration. Communications on Pure and Applied Mathematics, 59, 1–35 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    CHEN, S. X. and FANG, B. X. Stability of transonic shocks in supersonic flow past a wedge. Journal of Differential Equations, 233, 105–135 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    CHENG, G. Q. and LI, T. H. Well-posedness for two-dimensional steady supersonic Euler flows past a Lipschitz wedge. Journal of Differential Equations, 244, 1521–1550 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    CHENG, G. Q., ZHANG, Y. Q., and ZHU, D. W. Existence and stability of supersonic Euler flows past Lipschitz wedges. Archive for Rational Mechanics and Analysis, 181, 261–310 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    FANG, B. X. Stability of transonic shocks for the full Euler system in supersonic flow past a wedge. Mathematical Methods in the Applied Sciences, 29, 1–26 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    FANG, B. X., LIU, L., and YUAN, H. R. Global uniqueness of transonic shocks in two-dimensional steady compressible Euler flows. Archive for Rational Mechanics and Analysis, 207, 317–345 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    FANG, B. X. and XIANG, W. The uniqueness of transonic shocks in supersonic flow past a 2-D wedge. Journal of Mathematical Analysis and Applications, 437, 194–213 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    YIN, H. and ZHOU, C. On global transonic shocks for the steady supersonic Euler flows past convex 2-D wedges. Journal of Differential Equations, 246, 4466–4496 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    SHENG, W. C. and YOU, S. K. Interaction of a centered simple wave and a planar rarefacion wave of the two-dimensional Euler equations for pseudo-steady compresssible flow. Journal de Mathematiques Pures et Appliquees, 114, 29–50 (2018)CrossRefzbMATHGoogle Scholar
  11. [11]
    SHENG, W. C. and YOU, S. K. The two-dimensional unsteady supersonic flow around a convex corner. Journal of Hyperbolic Differential Equations, 15, 443–461 (2018)MathSciNetCrossRefGoogle Scholar
  12. [12]
    LI, J., ZHANG, T., and ZHENG, Y. X. Simple waves and a characteristics decomposition of two dimensional compressible Euler equations. Communications in Mathematical Physics, 267, 1–12 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    CHEN, X. and ZHENG, Y. X. The interaction of rarefaction waves of the two-dimensional Euler equations. Indiana University Mathematics Journal, 59, 231–256 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    LAI, G. and SHENG, W. C. Centered wave bubbles with sonic boundary of pseudosteady Guderley Mach refection configuration in gas dynamics. Journal de Math matiques Pures et Appliques, 104, 179–206 (2015)CrossRefzbMATHGoogle Scholar
  15. [15]
    LI, J. Q., YANG, Z. C., and ZHENG, Y. X., Characteristic decompositions and interactions of rarefaction waves of 2-D Euler equations. Journal of Differential Equations, 250, 782–798 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    LI, T. T. and YU, W. C. Boundary Value Problems of Quasilinear Hyperbolic System, Duke University, Durham (1985)Google Scholar

Copyright information

© Shanghai University and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsShanghai UniversityShanghaiChina
  2. 2.School of Mathematics and Big DataAnhui University of Science and TechnologyHuainan, Anhui ProvinceChina

Personalised recommendations